# SDR SWAA2022021758059

- Difficulty date: July 30, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 49,068 hours, 28,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT CORNER SCUFF PLATE IS CRACKED / REMOVED FWD CARGO COMPARTMENT; AFT CORNER CUFF PLATE DUE TO CRACK. SENT TO BACK SHOP AND REPAIRED ON WORK ORDER 38022-1400-0001. RE-INSTALLED AFT CORNER SCUFF PLATE IAW AMM83-11-02-020-801 AND 53-11-02-420-801
